Astrum Healthcare Pvt Ltd
Paracetamol (250mg/5ml)
Delceta 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Syrup
Delceta 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Delceta 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Delceta 250mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Delceta 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Delceta 250mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Always follow your doctor's guidance on how much medication to give and how often to administer it. The recommended dose is typically 10-15 mg/kg per dose every 4 to 6 hours, but consult your child’s doctor if unsure.
Delceta 250mg/5ml Syrup usually begins working within 30 to 60 minutes of intake and shows its peak effect within 3 to 4 hours, leading to improved symptoms.
Yes, this medication can be given if the child has a temperature of 38.3°C (101°F) or higher, but always consult your child’s doctor first.
If the fever doesn't come down after the initial few doses, it may indicate an infection and you should consult your child’s doctor for specific treatment.
Do not exceed four doses in 24 hours, with at least a 4-6 hour gap between doses. Taking more than 250 mg/kg can lead to toxicity and potentially fatal consequences.
Unless instructed by your doctor, maintain a normal balanced diet while continuing this medicine to avoid medicinal toxicity.
Keep it at room temperature in a dry place beyond the reach of children.
Use this medication with caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Inform your doctor about your child's complete medical history to ensure safety.
Delceta 250mg/5ml Syrup usually does not interfere with the ingredients in vaccines or cause a bad reaction. However, it is best to let your child recover from the ongoing illness and finish the course of medicine before giving the vaccine.